# SDR 2018FA0000089

- Difficulty date: January 12, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N594MA
- Make and model: Tecnam P2006T
- Aircraft serial: 55
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 2681100
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, THE PILOT LOST CONTROL OF THE ACFT.  THE ACFT PULLED TO THE LEFT AND CAME TO REST APPROXIMATELY 350 FEED FROM THE TOUCHDOWN POINT IN THE GRASS ON THE LT SIDE OF RNWY.  THE INVESTIGATION IDENTIFIED THAT THE LT MLG FAILED AT THE WELD POINT OF THE AXLE VERTICAL TRANSITION TO THE HORIZONTAL CYLINDRICAL MEMBER OF THE LANDING GEAR LEG.
